# SDR SWI2025F00935

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SIDE STAY FITTING IS CHAFED ALONG THE OUTBOARD SIDE. (MARKED)  (C-CHECK RO 07/15/2025)BLENDED OUT CHAFING SIGN ON RH MAIN LANDING GEAR, OUTBOARD SIDE OF STAY FITTING. FOUND WITHIN LIMITS. REF. REO 690-57-11-140 REV.-- ISSUED 2025-05-19.COOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
